# SDR U5QA06008

- Difficulty date: November 1, 2007
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N198HB
- Make and model: Lear 60LEAR
- Aircraft serial: 60198
- Aircraft time: 3,746 hours, 2,762 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Control Unit
- Part number: 2401S
- Part serial: AR00167
- Condition: Burned
- Location: Cabin
- Part time: 3,746 hours, 2,762 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED ELECTRICAL ODOR, RECOG PULSE BREAKER POPPED, RETURNED TO CMH AIRPORT.  UNIT BURNED INTERNALY, REPLACED UNIT, AND OPS CHECK NORMAL.
